Muggaccinos.com      The Bullsheet      Sunrise 6.56am    

8:20am Sunday, 5 June '16 - Hornsby to Windsor, Wilberforce, Ebenezer, Sackville loop to Windsor for Choo Choo to Riverstone, cycle back thru Galston Gorge - 116km - ETR 2:50pm

Shorten ride distance by 22km to 94km by starting from Galston Village shops at 7:50am

WHO, WHEN, WHERE:
Ride Organiser Phil Johnston aka Bank Teller  0434 715.861 [1st Responder], and Kev aka TexDubbo, Pete aka CampyAficionado, Scott aka PatternMaker, Jane aka Neo-Luddite  John aka Auckland are starting from Hornsby station carpark @ 7:20am with, David aka MountainGoat, Bill aka Glasgow, Barry aka BackPacker, Ron aka Draughtsman and Tony aka Yorkshire.  Eric aka PapaBear   Jean aka ChiliDog

APOLOGIES:
 

If you think you are >80% of joining us, please e-mail Scribe, and he will add ya.

1st Leg  -  Hornsby to Windsor  -  43km  -  110 min:

Rollout 8:20am Hornsby station carpark left into Galston Gorge to Bus Shelter opposite Galston shops arriving 8am.
Ahead along Mid Dural Rd, R into Old Northern Rd, L into Cattai Ridge Rd, ahead Scheyville Rd arriving The Bridge Cafe, Macquarie Square, Windsor 10:10am for 1st Nosh Stop (35 min).

2nd Leg  -  Wilberforce, Ebenezer, Sackville ferry anti-clock loop back to Windsor 37km (agg 81km)  -  100 min:

10:45am descend and cross the adjacent Old Windsor Bridge heading N along Wilberforce Rd for 7km to Wilberforce - taking the bike lane with views of river flat vegetable farming. 

R at a slight incline into King Rd for 5.4km after passing thru Ebenezer the road becomes Sackville Rd.  

R into Tizzana Rd for 8.9km which leads to Sackville as we wind anti-clockwise NW, then fleetingly W then SW, then S, passing the Tizzana Winery and a lily farm opposite, with 1.5km of good unsealed road.

Upon arriving at T intersection where Tizzana Rd meets Sackville Rd - R for 200m and re-group off-road Sag Stop (5 min) above Sackville Ferry entrance arriving 11:30am.  

Left retracing to Windsor back along Sackville Rd. Left into King Rd. Left into Wilberforce Rd arriving Windsor 12:00pm to catch a train to Riverstone which departs Windsor every 30 mins at 26 min and 56 min after the hour and takes 14 mins to arrive at Riverstone. 

3rd Leg  -  Riverstone to Galston  -  23km (agg 104km)  -  65 min:

12:45pm ride nth up Garfield Rd East, Right into Windsor Rd, Left into Nelson Rd/Edwards Rd, Left into Annangrove Rd, Right into Kenthurst Rd, Left into Old Northern Rd, Right into Galston Rd arriving Galston shops at 1:50pm for 2nd Nosh Stop (20 min) at Galston shops.

4th Leg  -  Galston  to Hornsby  -  12km (agg 116km) -  40 min:

2:10pm ahead East along Galston Rd, down/up the Gorge, arriving Hornsby station carpark 2:50pm.

Risk Warning
Ø    Hardcopy these directions and bring on Sunday

Ø    Expend 5 min studying your street directory for the 1st Leg from Cnr Mid Dural Rd and Old Northern Rd left into Cattai Ridge Rd, Scheyville Rd to Windsor

Ø    Don't ride two abreast on single lane roads with an unbroken centre line and descend corners on wet roads as though you are skating on ice

Ø    When passing a fellow Mugg, always provide a metre clearance.  If you can't, or are passing on the inside, you MUST call out loudly eg. "passing inside" etc

Some forms of cycling are dangerous.  An ave of 36 Australian cyclists have been killed annually since 2000.  95% of these fatalities occur on the road

Other cyclists in Australia break bones and incur nerve impairment from falling off their bikes in accidents. 

A cyclist could fall from his/her bike, inter alia, due to -
(i)      being hit by a car or another cyclist; or
(ii)     encountering a pothole;

(iii)    cycling too fast on a wet downhill where the coefficient of friction is much less, particularly at corners; or
(iv)    getting their bicycle wheel caught in a gap in a timber bridge.

A negligent cyclist could -

(a)    be litigated by a seriously injured cyclist, or 3rd party (ie. a woman pushing a pram on a footpath or a car driver) under common law where the damages could exceed $500,000; and

(b)    lose his/her home if he/she did not have public liability insurance which covers their negligence whilst on a push bike.

A negligent cyclist who did not have personal injury insurance (ie self-employed without income protection cover) could struggle to meet regular outgo commitments.

A seriously injured cyclist could be awarded damages which a negligent cyclist could not afford to pay if the negligent cyclist -
(I)     did not have public liability insurance cover; and/or
(II)    did not possess valuable assets.

     Cycling without Public Liability cover is as silly as driving without 3rd Party -
 join Bike NSW for PL insurance, so that all Muggs are better protected

     Click on: Risk Management which warns of 'inter alia', the dangers of cycling on public roads with motor cars, potholes and over bridges with vertical timber planks with gaps

     Cycling with Muggs is predicated upon notifying Bank Teller if you materially disagree with any clause(s) in Muggaccinos' "Ride Participants Liability Acknowledgment"

Scribe's rap-up of annual Good Friday 'Two Dams Ride' - 115km  -  8 cyclists

 

Bank Teller   3 Apr '15